# SDR MASA2014030930983

- Difficulty date: March 9, 2014
- Submitted: March 9, 2014
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 22,964 hours, 19,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15, EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.
